# SDR AALA202508215184

- Difficulty date: August 15, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 11,817 hours, 4,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR SLIDE CASE GIRT BAR RED SHRINK TUBE NEED REPLACED AT AFT. REPLACED HEAT SHRINK TUBING. PER 737MAX AARD 25-66-00.
